RUS
ENG
Full version
JOURNALS
// Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
// Archive
Zh. Vychisl. Mat. Mat. Fiz.,
1986
Volume 26,
Number 7,
Pages
1105–1110
(Mi zvmmf3981)
This article is cited in
2
papers
Scientific communications
An estimate of the coefficient of reflection of a system of dielectric layers
Yu. I. Khudak
Moscow
UDC:
517.958:537.812
Received:
26.10.1984
Revised:
31.10.1985
Fulltext:
PDF file (640 kB)
Cited by
English version:
USSR Computational Mathematics and Mathematical Physics, 1986,
26
:4,
95–100
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2024